On some basic properties of the inhomogeneous quasi-birth-and-death process
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 177-192
Kyung Hyune Rhee, C.E.M. Pearce
Pukyong National University, University of Adelaide
Abstract : The basic theory of the quasi-birth-and-death process is extended to a process which is inhomogeneous in levels. Several key results in the standard homogeneous theory hold in a more general context than that usually stated, in particular not requiring positive recurrence. These results are subsumed under our development. The treatment is entirely probabilistic.
Keywords : $QBD$ processes, matrix-geometric solution
MSC numbers : Primary 60K25, Secondary 60J27
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd